# SDR DALA13036150951

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,743 hours, 45,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN BELOW RAM AIR SCOOP BS 1418 BETWEEN LONG 1 AND 2 RT.  (VHS) (T0 286773).  DAMAGE WAS REMOVED, FILLERS & DOUBLERS WERES FABRICATED, REPAIR PARTS WERE INSTALLED, REPAIR WAS IDENTIFIED, REPAIR WAS ACCOMPLISHED IAW ER/A 516239-14AD REV ORIG  AND SRM 51-10-3, 51-10-2, AND 51-30-5.
